Edibles and Tincture Nausea

“I have used edibles before and have had pleasurable experiences with 10mg. Lately I have had the worst nausea later in the day from using them and/or tincture. Is it because I eat them in the morning on an empty stomach? Any ideas?”


Can’t say for sure why the nausea is coming on, but I would suggest you try taking them with something in you stomach first. Like yogurt. You might also want to try a different consumption method – like vaping – just to rule out any reaction to THC in general.

Larry


Can you tell us anything else about the nausea? Are there any other associated symptoms? How has your sleep been recently? Have you been a long-term cannabis user? How often are you using the cannabis products? Are symptoms relieved with hot showers? Is there a cyclical nature to the nausea and is there vomiting involved? What’s the cannabinoid breakdown in the tinctures that you have been using? I’ve done some digging on this phenomena and have some ideas. I think @Chronic727 has some good ideas as well. Please let us know and we’ll see what we can do to help!

drpark

The perfect dose of cannabis advice right to your inbox

Sign-up for news, deals, and more!
By signing up for Perfect Dose, you agree to our Terms of Service and Privacy Policy.